MathSciNet Relay Station
MathSciNet bibliographic data
MR388226 (52 #9063) 49F20
Federer, Herbert A minimizing property of extremal submanifolds. Arch. Rational Mech. Anal. 59 (1975), no. 3, 207–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement